Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Problem of Melodic Variation in Folk Song

Sirvart Poladian
The Journal of American Folklore
Vol. 55, No. 218 (Oct. - Dec., 1942), pp. 204-211
DOI: 10.2307/535862
Stable URL: http://www.jstor.org/stable/535862
Page Count: 8
  • More info
  • Cite this Item
The Problem of Melodic Variation in Folk Song
Preview not available

Page Thumbnails

  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211